Pembro rash reaction

  • 2 replies
  • 19 subscribers
  • 369 views

Hi

I have triple negative breast cancer. 

I have developed a skin rash ( not itchy , just bump red rash ) under one of my under arms 

any one have this happen? 
and what did you have to do?

rhey gave me a fungal cream- it didn’t help. 

for few days, it has stayed the same

any experiences with this?

Thanks a lot 

  • Try anti-histamine cream. I'm on immunotherapy, (not pembro) but rash is a common side effect of immunotherapy and that's the first thing  recommended to try.   Also different cancer (kidney) where immunotherapy is  a common treatment.

  • I developed a skin rash on my chest after the 3rd round of Pembrolizumab. It was red and not particularly itchy, but seemed to be spreading a bit day by day. I understand it to be the most common ‘adverse event’ associated with PD-1 blockers. Mine was largely limited to my upper chest and neck. I contacted my hospital’s 24 hour oncology helpline and they had me in their assessment unit for a few hours to look at it. I left with some prescription betamethasone cream, some heavy duty emollient and antihistamine pills. It cleared up within a couple of days and didn’t return. There’s an entry in my blog about it, but beware the most recent entries in the blog describe a more serious adverse event I went on to have from the Pembrolizumab enabling my immune system to go on the rampage. The more serious events are fairly rare but you may or may not want to read about it! 

    This should link the entry I made when I had the skin issue. community.macmillan.org.uk/.../immunotherapy-adverse-event